# SDR REXA2020021280151

- Difficulty date: January 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON MID CAP ANGLE AT PASSENGER DOOR SURROUND STRUCTURE (SM)(FUS)(TCI:53-20-220)                                
SUMMARY OF NRC 00197, CORROSION LEVEL-2: MID CAP ANGLE AT PASSENGER DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01
